# SDR GTIA2023012636909

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N952NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10676
- Aircraft time: 3,668 hours, 1,474 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEAVY WET SOCK MUSTY SMELL IN AIRCRAFT -DURING INSPECTION FOUND NO SIGN OF ANY ODOR SOCK SMELL. PACKS OK. NO DEFECTS NOTED. IAW AMM 21-20-00
